# SDR NWAA09889957

- Difficulty date: March 24, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N915RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47139
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE LT SIDE EXTERIOR EMERGENCY OVERWING EMERGENCY FLOOD LIGHT WAS INOPERATIVE.  MX REPLACED THE BATTERY PACK AND THE LIGHT RETURNED TO AN OPERATIONAL CONDITION. (K)
